# SDR ASAA2017101622225

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 26,482 hours, 7,673 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18522
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 17,440 hours, 5,782 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH RECALL RESET.  SYSTEM OPERATES NORMALLY.  ACFT GROUNDED. FOUND TCV FAILED ON THE RIGHT PACK. REMOVED AND REPLACED RIGHT TEMP CONTROL VALVE IAW AMM 21-51-10. LEAK AND OPS CHECKED GOOD.
